

TYLENOL Arthritis 8HR Pain Reliever 650mg 290 Caplets
₨9,670
TYLENOL 8 HR Arthritis Pain For Extended Release Arthritis & Joint Pain Relief, 650mg Acetaminophen. Temporarily relieves minor aches and pains due to: Minor pain of arthritis, Muscular aches, Backache, Premenstrual and menstrual cramps, The common cold, Headache, and Toothache, Temporarily reduces fever.

TYLENOL Arthritis 8HR Pain Reliever 650mg 290 Caplets
₨9,670
- Description
Description
TYLENOL Arthritis 8HR Pain Reliever design has two layers of pain relief, the first dissolves fast and the second lasts all day, up to 8 hours, to ease minor arthritis pain. TYLENOL Arthritis 8HR Pain Reliever 650mg use for Temporarily relieving minor aches and pain.
Formulated to support:
Temporarily relieves minor aches and pains due to:
- Minor pain of arthritis
- Muscular aches
- Backache
- Premenstrual and menstrual cramps
- The common cold
- Headache
- Toothache
- Temporarily reduces fever
Ingredients:
Acetaminophen 650 mg (in each caplet)
Purpose:
Pain reliever/fever reducer
Inactive ingredients:
carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, povidone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin
Directions (how to use):
do not take more than directed (see overdose warning)
Adults
- Take 2 caplets every 8 hours with water
- Swallow whole; do not crush, chew, split, or dissolve
- Do not take more than 6 caplets in 24 hours
- Do not use it for more than 10 days unless directed by a doctor
- Description
Description
TYLENOL Arthritis 8HR Pain Reliever design has two layers of pain relief, the first dissolves fast and the second lasts all day, up to 8 hours, to ease minor arthritis pain. TYLENOL Arthritis 8HR Pain Reliever 650mg use for Temporarily relieving minor aches and pain.
Formulated to support:
Temporarily relieves minor aches and pains due to:
- Minor pain of arthritis
- Muscular aches
- Backache
- Premenstrual and menstrual cramps
- The common cold
- Headache
- Toothache
- Temporarily reduces fever
Ingredients:
Acetaminophen 650 mg (in each caplet)
Purpose:
Pain reliever/fever reducer
Inactive ingredients:
carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, povidone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin
Directions (how to use):
do not take more than directed (see overdose warning)
Adults
- Take 2 caplets every 8 hours with water
- Swallow whole; do not crush, chew, split, or dissolve
- Do not take more than 6 caplets in 24 hours
- Do not use it for more than 10 days unless directed by a doctor